MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During servicing, the loaner autopulse platform (sn (b)(6) was found to have a damaged encoder shaft that could impact device functionality.The encoder shaft should remain in the home position and move only when a lifeband belt clip is inserted, and compression is initiated.Upon receipt from the customer, the autopulse platform's shaft was in the home position, and the platform passed functional testing without issues.However, observed damage to the encoder shaft presents a risk of unintended movement out of the home position, which could trigger a user advisory 45 (not at "home" position after power-on/restart) error.Therefore, replacement of the integrated encoder gearbox is required to mitigate this risk.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with sn (b)(6).
 
Event or Problem Description
During servicing, the loaner autopulse platform (sn (b)(6) was found to have a damaged encoder shaft that could impact device functionality.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24225983
Report Number3010617000-2026-00047
Device Sequence Number9293443
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown